Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 14, NWS New York, NY

February 6, 2011

NWS New York, NY issued this small craft advisory at Feb 6, 2011, 8:45 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2011, 8:45 AM EST (13:45 UTC)
Expired
Feb 6, 2011, 3:03 PM EST
In force
6 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

923 
WHUS71 KOKX 061345
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
845 AM EST SUN FEB 6 2011

...ROUGH CONDITIONS ON EASTERN OCEAN WATERS...

ANZ350-353-062300-
/O.CAN.KOKX.GL.W.0007.000000T0000Z-110206T1800Z/
/O.NEW.KOKX.SC.Y.0014.110206T1345Z-110206T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
845 AM EST SUN FEB 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* LOCATION...COASTAL OCEAN WATERS EAST OF FIRE ISLAND INLET.

* WINDS...WEST WINDS 15 TO 20 KT WITH 25 TO 30 KT GUSTS THROUGH
  EARLY AFTERNOON...DIMINISHING TO 10 TO 15 KT WITH 20 KT GUSTS BY
  LATE AFTERNOON.

* SEAS/WAVES...SEAS OF 9 TO 13 FT ON THE OCEAN THIS MORNING...
  HIGHEST EAST...GRADUALLY SUBSIDING TO 3 TO 4 FT BY EARLY THIS
  EVENING.

* TIMING...HIGHEST WINDS AND SEAS THROUGH EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-345-355-061445-
/O.CAN.KOKX.GL.W.0007.000000T0000Z-110206T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
845 AM EST SUN FEB 6 2011

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE GALE
WARNING. 

WIND GUSTS HAVE DIMINISHED BELOW 35 KT...SO THE GALE WARNING IS
CANCELLED. 

$$

ANZ335-338-061445-
/O.CAN.KOKX.SC.Y.0013.000000T0000Z-110206T1800Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
845 AM EST SUN FEB 6 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND GUSTS HAVE DIMINISHED BELOW 25 KT...SO THE SMALL CRAFT
ADVISORY IS CANCELLED. 

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
2 follow-up statements
348 
WHUS71 KOKX 061849
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
149 PM EST SUN FEB 6 2011

...ROUGH SEAS ON EASTERN OCEAN WATERS...

ANZ353-062000-
/O.CAN.KOKX.SC.Y.0014.000000T0000Z-110206T2300Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
149 PM EST SUN FEB 6 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS HAVE SUBSIDED BELOW 5 FT AND WIND GUSTS HAVE DIMINISHED BELOW
25 KT. THEREFORE...THE SMALL CRAFT ADVISORY IS CANCELLED.

$$

ANZ350-062300-
/O.CON.KOKX.SC.Y.0014.000000T0000Z-110206T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
149 PM EST SUN FEB 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* LOCATION...COASTAL OCEAN WATERS EAST OF FIRE ISLAND INLET.

* WINDS...WEST WINDS AROUND 15 KT WITH 25 KT GUSTS.

* SEAS/WAVES...SEAS 5 TO 7 FT...GRADUALLY SUBSIDING TO 3 TO 4 FT
  BY EARLY THIS EVENING.

* TIMING...HIGHEST SEAS THROUGH LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
342 
WHUS71 KOKX 062003
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
303 PM EST SUN FEB 6 2011

...WINDS AND SEAS CONTINUE TO DIMINISH...

ANZ350-062115-
/O.CAN.KOKX.SC.Y.0014.000000T0000Z-110206T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
303 PM EST SUN FEB 6 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS GUSTS HAVE DIMINISHED BELOW 25 KT...AND SEAS HAVE SUBSIDED
BELOW 5 FT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 7:16 AM EST, 1 hour 29 minutes earlier.

Area forecast discussion, Feb 6, 7:16 AM EST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
716 AM EST SUN FEB 6 2011

.SYNOPSIS...
RAPIDLY DEEPENING LOW PRESSURE OVER NEW ENGLAND WILL TRACK INTO
THE MARITIMES TODAY...WHILE WEAK HIGH PRESSURE BUILDS INTO THE
EASTERN U.S. LOW PRESSURE AND A COLD FRONT APPROACH THE AREA
MONDAY AND MOVE THROUGH BY TUESDAY AFTERNOON. HIGH PRESSURE BUILDS
INTO THE REGION WEDNESDAY. ANOTHER STORM SYSTEM IS POSSIBLE FOR
THE END OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SKIES HAVE CLEARED OVER MOST OF THE REGION EARLY THIS MORNING.
WEAK RIDGING MOVING INTO THE NORTHEAST WILL KEEP SKIES GENERALLY
CLEAR TO PARTLY CLOUDY. GUSTY NW WINDS EARLY THIS MORNING WILL
WEAKEN THROUGHOUT THE DAY AS THE PRESSURE GRADIENT RELAXES. COLD
ADVECTION AND LOW MIXING HEIGHTS WILL LIMIT THE AMOUNT OF HEATING
THAT TAKES PLACE TODAY. TEMPS WILL LIKELY REMAIN RELATIVELY STEADY
THROUGHOUT THE DAY...IN THE MID TO UPPER 30S. THIS IS NEAR NORMAL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
HIGH PRESSURE OVER THE AREA TONIGHT MOVES OFFSHORE BY MONDAY
MORNING. MID-LEVEL CLOUDS MOVE IN AHEAD OF AN APPROACHING COLD
FRONT. THE INCREASING CLOUD COVER WILL LIMIT RADIATIONAL COOLING
SOMEWHAT. NEAR NORMAL LOWS AGAIN...RANGING FROM THE MID TEENS OVER
NORTHERN SECTIONS TO THE UPPER 20S AT THE NYC METRO.

THE COLD FRONT MOVES INTO THE APPALACHIANS FROM THE WEST BY MONDAY
AFTERNOON. AS THE FRONT APPROACHES...ONE WAVE OF LOW PRESSURE
ATTACHED TO THE FRONT OVER THE GREAT LAKES IS LIKELY TO DISSIPATE
AS ANOTHER DEVELOPS ALONG THE EAST COAST. 00Z NAM IS MUCH WEAKER
WITH THIS SYSTEM. FORECAST FAVORS 00Z GFS AND ECMWF...WHICH ARE
MORE CONSISTENT WITH HOW THIS LOW DEVELOPS. POPS INCREASE BEGINNING
MONDAY AFTERNOON FROM WEST TO EAST AS THE COLD FRONT
APPROACHES...WITH LIKELY POPS MONDAY NIGHT INTO EARLY TUESDAY AS
THE LOW STRENGTHENS OFFSHORE. MAIN LOW SHOULD TAKE SHAPE NEAR OR
SOUTHEAST OF THE 40N/70W BENCHMARK...WITH A POSSIBLE WEAKER WAVE
OF LOW PRESSURE NEAR THE FORECAST AREA EARLY TUESDAY MORNING
BEFORE BEING ABSORBED. ANY PRECIP MONDAY AFTERNOON SHOULD START AS
RAIN...AS HIGH TEMPS WILL REACH THE UPPER 30S TO LOW 40S. PRECIP
CHANGES TO A RAIN/SNOW MIX FROM NORTHWEST TO SOUTHEAST MONDAY
NIGHT...AND EVENTUALLY ALL SNOW OVER NORTHERN PORTIONS OF THE
FORECAST AREA BY EARLY TUESDAY MORNING.

WITHOUT SIGNIFICANT WARM AIR ALOFT...FAVORED ONLY RAIN AND SNOW
FOR P-TYPES FOR MOST OF THE EVENT. EXCEPTION IS TUESDAY
MORNING...WHEN FREEZING RAIN MAY MIX IN FOR A SHORT PERIOD OF
TIME. MODELS SHOW HIGHEST QPF OFFSHORE...WITH LESS THAN A QUARTER
OF AN INCH OVER THE FORECAST AREA. SNOW ACCUMULATIONS CURRENTLY SHOULD
BE BELOW ADVISORY CRITERIA...WITH LITTLE OR NO ACCUMULATION OVER
NYC AND LONG ISLAND AND MAYBE AN INCH OR TWO OVER INTERIOR
SECTIONS. QPF AND ACCUMULATIONS COULD RISE IF FUTURE MODELS
INDICATE A STRONGER OFFSHORE LOW...OR ONE THAT DEVELOPS INSIDE THE BENCHMARK.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
COLD TEMPERATURES EXPECTED TUESDAY NIGHT AS ARCTIC HIGH PRESSURE
BUILDS IN FROM THE WEST AT THE SURFACE. WINDY CONDITIONS ALSO
EXPECTED EARLY TUESDAY NIGHT AS DEPARTING STORM SYSTEM STRENGTHENS.

HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION WEDNESDAY AND
THURSDAY. AT THE SAME TIME...AN UPPER LEVEL SHORT WAVE OVER THE
ROCKIES WILL DIVE INTO THE DEEP SOUTH AND TREK ACROSS THE GULF
STATES. THIS WILL INDUCE A SURFACE LOW ALONG A BAROCLINIC ZONE OVER
THE GULF COAST WEDNESDAY NIGHT. THE LOW WILL TREK EAST OVERNIGHT
WEDNESDAY AND THEN NORTHEAST THURSDAY AFTERNOON...EXITING THE
SOUTHEAST COAST. GFS AND ECMWF BOTH HAVE THE CENTER OF THE LOW
PASSING WELL EAST OF THE AREA. ECMWF HAS BROUGHT THE CENTER OF THE
LOW A BIT FARTHER WEST...AND THEREFORE MORE PRECIPITATION. CONTINUED
WITH JUST CHANCE POPS ON THURSDAY AS UNCERTAINTY IS STILL RATHER
LARGE.

STORM SYSTEM MOVES AWAY FROM THE AREA THURSDAY NIGHT...WITH HIGH
PRESSURE BUILDING BACK IN. TEMPERATURES WILL CONTINUE TO BE BELOW
NORMAL THROUGH THE END OF THE PERIOD.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
STRONG LOW PRESSURE WILL RACE NE THROUGH THE CANADIAN MARITIMES
TODAY AS HIGH PRESSURE BUILDS TO THE SOUTH.

GUSTY WNW WINDS EARLY THIS MORNING OF 15 TO 20 KTS WITH GUSTS UP
TO 30 KTS. WINDS EXPECTED TO GENERALLY STAY TO THE LEFT OF 310
DEGREES TRUE. SPEEDS DIMINISH RAPIDLY THROUGH THE MORNING INTO
EARLY AFTERNOON. GUSTS WILL WANE DURING THE AFTERNOON AS SUSTAINED
WINDS OF AROUND 10 KTS PREVAIL. WINDS LIGHTEN FURTHER THIS
EVENING...UNDER 5 KTS.

MVFR CIGS AT KHPN AND KSWF EXPECTED TO RISE TO VFR THROUGH THE
MORNING WHILE SCATTERING. OTHERWISE...SCATTERED LOW VFR STRATO-CU
EARLY THIS MORNING...BECOMING FEW THIS AFTERNOON. THEN INCREASING
HIGH CLOUDS TONIGHT WITH MID CLOUDS LATE.

OUTLOOK FOR 12Z MONDAY THROUGH THURSDAY...
MON...VFR. SLIGHT CHANCE OF SUB VFR IN RA/SN LATE IN THE DAY AT
KSWF.
MON NIGHT-TUE...SUB- VFR POSSIBLE IN RAIN/SNOW. STRONG NW
WINDS DEVELOPING TUE AFTERNOON.
TUE NIGHT...VFR. STRONG NW WINDS IN THE EVENING...DIMINISHING
OVERNIGHT.
WED...VFR.
THU...GENERALLY VFR...THOUGH MONITORING POTENTIAL COASTAL STORM
WHICH CURRENTLY LOOKS TO PASS SOUTH OF THE AREA.

&&

.MARINE...
STRONG LOW PRESSURE WILL RAPIDLY RACE UP ALONG THE CANADIAN
MARITIMES TODAY...WITH GALE FORCE WINDS RELAXING FROM THE WEST TO
EAST DURING THE LATE MORNING AND EARLY AFTERNOON HOURS SUNDAY.

WINDS AND SEAS EXPECTED TO FALL BELOW SCA BY LATE TODAY AS HIGH
PRESSURE OVER THE OHIO VALLEY APPROACHES FROM THE WEST.

SUB SCA CONDS EXPECTED MONDAY AND MONDAY EVE AS WEAK HIGH PRESSURE
IS REPLACED BY AN APPROACHING WEAK LOW PRESSURE SYSTEM FROM THE
WEST. THIS LOW WILL SLOWLY MOVE ACROSS THE WATERS MONDAY NIGHT. THE
LOW THEN DEEPENS RAPIDLY TUESDAY AS IT MOVES EAST OF THE AREA
WATERS. A TIGHTENING GRADIENT COMBINED WITH STRONG CAA IS EXPECTED
TO HAVE WINDS RAMPING UP THROUGH SCA ON TUESDAY...WITH GALES LIKELY
BY AFTERNOON. THERE IS A LOW END POTENTIAL FOR STORM FORCE WINDS ON
THE EASTERN OCEAN WATERS DEPENDING ON HOW QUICKLY LOW PRESSURE
DEEPENS AND HOW CLOSE TO THE COAST IT TRACKS. SEAS WILL BUILD
RAPIDLY AS WELL IN RESPONSE...WITH 4-7 FT SEAS ON LI SOUND AND 6 TO
11 FT ON THE OCEAN BY TUE EVENING. STRONG WINDS CONTINUE INTO THE
EVENING...AND THEN GRADUALLY DIMINISH OVERNIGHT AS LOW PRESSURE
RACES AWAY AND HIGH PRESSURE BUILDS TOWARDS THE WATERS.

WINDS AND SEAS EXPECTED TO CONTINUE TO DIMINISH ON WED AND WED NIGHT
TO SUB SCA AS HIGH PRESSURE BUILDS SOUTH OF THE WATERS. THEN PLENTY
OF UNCERTAINTY ON A POSSIBLE LATE WEEK SYSTEM.

&&

.HYDROLOGY...
POTENTIAL FOR MORE PCPN MON/TUE AND THEN LATE NEXT WEEK. LIQUID EQUIVALENT
MONDAY AND TUESDAY IS EXPECTED TO BE LESS THAN 1/4 OF AN INCH...IN
THE FORM OF A MIX OF RAIN AND SNOW. AMOUNTS FOR THE NEXT STORM
LATE THIS WEEK ARE STILL UNCERTAIN.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR ANZ335-
     338.
     GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR ANZ330-340-345-
     350-353-355.

&&

SYNOPSIS...KCS
NEAR TERM...KCS
SHORT TERM...KCS
LONG TERM...JP
AVIATION...NV
MARINE...NV
HYDROLOGY...KCS
Hazardous weather outlook, Feb 6, 5:49 AM EST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
549 AM EST SUN FEB 6 2011

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-071100-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
549 AM EST SUN FEB 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-340-345-350-353-355-071100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
549 AM EST SUN FEB 6 2011

...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ335-338-071100-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
549 AM EST SUN FEB 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALE CONDITIONS ARE POSSIBLE TUESDAY AFTERNOON INTO TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 7:08 PM ESTSpecial Weather StatementOKXSuffolk37 min
Feb 5, 9:02 PM ESTWind AdvisoryOKXBronx, Kings, Nassau, New York, Queens, Richmond and 1 more8 hr
Feb 6, 5:41 AM ESTGale WarningOKX3 hr
Feb 6, 5:41 AM ESTSmall Craft AdvisoryOKX3 hr
Feb 5, 8:59 PM ESTSpecial Weather StatementOKX46 min

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.